ISSN: 2651-477X
e-ISSN: 2651-477X
Founded: 2002
Publisher: Hacettepe University
Cover Image

(Formerly: Hacettepe Bulletin of Natural Sciences and Engineering - Series B)

Hacettepe Journal of Mathematics and Statistics is an international peer-reviewed open-access journal (with no article processing/publishing charge) devoted to the publication of original research papers and occasional surveys of a suitably high standard, written in English, on all aspects of Mathematics and Statistics. Papers on the interface between Mathematics and Statistics are particularly welcome, including applications to Physics, Actuarial Sciences, Finance, and Economics.

Journal Impact Factor Trend 2021 is 0.867.

Issue 52(2) of HJMS has been published!

2023 - Volume: 52 Issue: 2

Research Article

6. Statistical $\rho$-commutative algebras

Research Article

7. Smallest maximal matchings of graphs

Research Article

8. On some second maximal subgroups of non-solvable groups

Research Article

19. kNN robustification equivariant nonparametric regression estimators for functional ergodic data

All Issues (2002-2018)